# SDR HNAA2012030900675

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 57,906 hours, 64,227 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Vapor
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VAPOR PRESENT AT LT OTBD MLG WHEEL ASSY DISSIPATED AFTER 15 MINUTES.  INSPECTED NR 1 MLG WHEELS AND BRAKES FOR SIGNS OF OVERHEATING OR LEAKAGE. NONE FOUND. TAXIED ACFT, BRAKING NORMAL AND NO SIGN OF SMOKE OR VAPORS. OK FOR SERVICE.
